Advertisement

© 1976

Frobenius Distributions in GL2-Extensions

Distribution of Frobenius Automorphisms in GL2-Extensions of the Rational Numbers

  • Authors
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 504)

Table of contents

  1. Front Matter
    Pages I-12
  2. Serge Lang, Hale Freeman Trotter
    Pages 13-66
  3. Serge Lang, Hale Freeman Trotter
    Pages 67-154
  4. Serge Lang, Hale Freeman Trotter
    Pages 155-227
  5. Serge Lang, Hale Freeman Trotter
    Pages 229-272
  6. Back Matter
    Pages 273-274

About this book

Keywords

Elliptische Kurve Frobeniusscher Automorphismus Galoissche Erweiterung Morphism Wahrscheinlichkeitstheoretische Zahlentheorie

Bibliographic information

  • Book Title Frobenius Distributions in GL2-Extensions
  • Book Subtitle Distribution of Frobenius Automorphisms in GL2-Extensions of the Rational Numbers
  • Authors Serge Lang
    Hale Trotter
  • Series Title Lecture Notes in Mathematics
  • Series Abbreviated Title Lecture Notes in Mathematics
  • DOI https://doi.org/10.1007/BFb0082087
  • Copyright Information Springer-Verlag Berlin Heidelberg 1976
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Softcover ISBN 978-3-540-07550-9
  • eBook ISBN 978-3-540-38094-8
  • Series ISSN 0075-8434
  • Series E-ISSN 1617-9692
  • Edition Number 1
  • Number of Pages IV, 280
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Mathematics, general
  • Buy this book on publisher's site
Industry Sectors
Aerospace
Automotive
Finance, Business & Banking